# SDR DALA2017111308115

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 59,472 hours, 21,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT & SCRATCH ON THE AFT CARGO DOOR.  BLENDED THE DAMAGE IAW SRM 52-30-01, FIG 101, PG 103 J.
